# SDR VTZA95114

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 898
- Engine: Garrtt TPE33112UAR
- System (JASC): 7320 · Fuel Controlling System
- Part: Tt2 Sensor
- Part number: 8691691
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 6186 - LYH-IAD - ABORTED TAKEOFF DUE TO LEFT ENGINE TORQUE AND EGT FLUCTUATION.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 08518 IAW MEL 76-2.  MAINTENANCE LATER CLEARED DMI NR 08518 BY CLEANING THE TT2 SENSOR CANNON PLUG.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
